Giambattista Marini


[M01]     G. Marini
Un Approccio Geometrico alla Congettura di Novikov sul luogo Jacobiano,
sue Generalizzazioni ed un Criterio per le Jacobiane Iperellittiche      
M1.pdf     
abstract
Roma (1995)


[M02]     G. Marini
A characterization of hyperelliptic Jacobians      M2.pdf     
abstract
Manuscripta Mathematica, vol. 79 (1993), 335-341


[M03]     G. Marini
A geometrical proof of Shiota's theorem on a conjecture of S.P. Novikov      M3.pdf     
abstract
Compositio Mathematica, vol. 111 (1998), 305-322


[M04]     G. Marini
The K.P. Hypothesis for decomposable Abelian Varieties      M4.pdf     
abstract
Manuscripta Mathematica, vol. 94 (1997), 15-19


[M05]     G. Marini
An inflectionary tangent to the Kummer variety and the Jacobian condition      M5.pdf     
abstract
Mathematische Annalen, vol. 309 (1997), 483-490


[M06]     G. Marini
A geometrical argument for a theorem of G. E. Welters      M6.pdf     
abstract
Mathematische Zeitschrift, vol. 232 (1999), 505-509


[M07]     G. Marini
Cycles on abelian varieties and rational equivalence      M7.pdf     
abstract
preprint (2001)


[M08]     G. Marini
Algebraic cycles on abelian varieties and their decomposition      M8.pdf     
abstract
Bollettimo U.M.I., (8) 7-B (2004), 231-240


[AKM]     E. Arbarello,  I. Krichever,  G. Marini
Characterizing Jacobians via flexes of the Kummer variety      M10.pdf     
abstract
Mathematical Research Letters, 13 (2006), 109-123


[M09]     G. Marini
Tautological cycles on Jacobian varieties      M09.pdf     
abstract
Collectanea Mathematica, 59-2 (2008), 167-190


[DFM]     E. Di Gennaro,  D. Franco,  G. Marini
A Griffiths' Theorem for varieties with isolated singularities      M11.pdf     
abstract
Bollettimo U.M.I., (9) V (2012), 159-172


[DFM2]     E. Di Gennaro,  D. Franco,  G. Marini
Algebraic versus homological equivalence for singular varieties      M12.pdf     
abstract
Communications in Algebra, 44 (2016), 2547-2560